Stability of Functional Inequalities with Cauchy-Jensen Additive Mappings

Young-Sun Cho; Hark-Mahn Kim
January 2007
Abstract & Applied Analysis;2007, p1
Academic Journal
We investigate the generalized Hyers-Ulam stability of the functional inequalities associated with Cauchy-Jensen additive mappings. As a result, we obtain that if a mapping satisfies the functional inequalities with perturbation which satisfies certain conditions, then there exists a Cauchy-Jensen additive mapping near the mapping.


Related Articles

  • The Hierarchy Principle and the Large Mass Limit of the Linear Sigma Model. Bettinelli, D.; Ferrari, R.; Quadri, A. // International Journal of Theoretical Physics;Oct2007, Vol. 46 Issue 10, p2560 

    In perturbation theory we study the matching in four dimensions between the linear sigma model in the large mass limit and the renormalized nonlinear sigma model in the recently proposed flat connection formalism. We consider both the chiral limit and the strong coupling limit of the linear...

  • Stability analysis for vector quasiequilibrium problems. Fan, Xiaodong; Cheng, Caozong; Wang, Haijun // Positivity;Sep2013, Vol. 17 Issue 3, p365 

    This paper is devoted to the continuity of the solution mapping for vector quasiequilibrium problems under mapping perturbations. We show that the solution mapping is upper semicontinuous and Hausdorff upper semicontinuous. Sufficient conditions for the lower semicontinuity and Hausdorff lower...

  • Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces. Mirmostafaee, Alireza Kamel // Kyungpook Mathematical Journal;Jun2010, Vol. 50 Issue 2, p315 

    We give a fixed point approach to the generalized Hyers-Ulam stability of the cubic equation f(2x + y) + f(2x - y) = 2f(x + y) + 2f(x - y) + 12f(x) in non-Archimedean normed spaces. We will give an example to show that some known results in the stability of cubic functional equations in real...

  • A Fixed Point Approach to the Stability of Quadratic Equations in Quasi Normed Spaces. Mirmostafaee, Alireza Kamel // Kyungpook Mathematical Journal;Dec2009, Vol. 49 Issue 4, p691 

    We use the fixed alternative theorem to establish Hyers-Ulam-Rassias stability of the quadratic functional equation where functions map a linear space into a complete quasi p-normed space. Moreover, we will show that the continuity behavior of an approximately quadratic mapping, which is...

  • HYERS-ULAM STABILITY OF GENERAL JENSEN TYPE MAPPINGS. CHOONKIL PARK; GANG LU; RUIJUN ZHANG; DONG YUN SHIN // Journal of Computational Analysis & Applications;Dec2014, Vol. 17 Issue 4, p667 

    In this paper, we introduce general Jensen mappings of type I and II, and prove the Hyers-Ulam stability of these mappings.

  • On the Stability and Asymptotic Behavior of Generalized Quadratic Mappings. Hark-Mahn Kim // Journal of Computational Analysis & Applications;Jan2008, Vol. 10 Issue 1, p319 

    Let E1 and E2 be linear spaces. In this paper we extend a classical quadratic functional equation to more general equations of two types. In addition we solve the generalized Hyers-Ulam-Rassias stability problem for the functional equations, and thus obtain asymptotic properties of quadratic...

  • Intuitionistic Fuzzy Stability of Functional Equations Associated with Inner Product Spaces. Zhihua Wang; Rassias, Themistocles M. // Abstract & Applied Analysis;2011, Special section p1 

    In intuitionistic fuzzy normed spaces, we investigate some stability results for the functional equation ∑Due to image rights restrictions, multiple line equation(s) cannot be graphically displayed.f(xi - (1/n)Due to image rights restrictions, multiple line equation(s) cannot be...

  • Topological Conjugacy between Two Kinds of Nonlinear Differential Equations via Generalized Exponential Dichotomy. Xiaodan Chen; Yonghui Xia // International Journal of Differential Equations;2011, p1 

    Based on the notion of generalized exponential dichotomy, this paper considers the topological decoupling problem between two kinds of nonlinear differential equations. The topological equivalent function is given.

  • Nonlinear instability of ideal plane flows. Lin, Zhiwu // IMRN: International Mathematics Research Notices;2004, Vol. 2004 Issue 41, p2147 

    We study nonlinear instability of stationary ideal plane flows. For any bounded domain and very general steady flows, we show that if the linearized equation has an exponentially growing solution, then the steady flow is nonlinearly unstable. The nonlinear instability is in the sense that we can...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics